# SDR CALA2017021700387

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 50,524 hours, 21,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AT PTP PANEL.  REPLACED BATTERY PACK AT EPSU 13WL. OK FOR SERVICE IAW AMM 33-51-3 8 PB401
